# SDR VNAA9905002

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GASH IN THE FUSELAGE, STATION 564, WAS FOUND BY THE CREW DURING THE POST FLIGHT INSPECTION.  MAINTENANCE INSPECTED AND REPAIRED THE DAMAGE IN ACCORDANCE WITH DORNIER SRM 53-00-11 AND 53-22-00.
